# SDR CA970325017

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: 006062
- Condition: Leaking
- Location: Elt
- Component: Dornemargln, DMELT61
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELT BEING CHECKED FOR RECERTIFICATION. BATTERY PACK WAS 2 YEARS OVERDUE AND WAS VERY BADLY LEAKING. BOTTOM OF BATTERY CASE WAS COMPLETELY CORRODED, THE SIDEWALL HAD A HOLE ABOUT 1 INCH IN DIAMETER.
